# SDR COMA9760163

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Over Serviced
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE OIL TEMP CLIMBED TO 164 DEGREE WHEN THRUST REDUCED OIL TEMP RETURNED TO NORMAL.  OIL SYSTEM OVER SERVICED.  DRAINED 4 QTS OIL FROM ENGINE OIL TANK.
